Volume 2 July 1972, June 1973


Jump to: navigation, search

Mathematical Chronicle Vol. 2 (1972-3)

Table of contents.

H O Lancaster: Development of the notion of statistical dependence, pp 1-16

R A Bull: Mathematical logic, pp 17-27

David Gauld: Foliations on topological manifolds, pp 29-41

D A Nield: On the inviscid solutions of the Orr-Sommerfeld equation, pp 43-52

Lee Peng-Yee: Some problems in integration theory, pp 105-116

G D Dikshit: Absolute Norland summability of Fourier series, pp 117-124

David Gauld: PLk is not locally contractible if k>4, pp 125-130

Jeffrey J Hunter: On the occurrence of the sequence SF in Markov dependent Bernoulli trials, pp 131-136

Personal tools